# SDR DALA2022101206567

- Difficulty date: October 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 28,654 hours, 10,912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2443485) DURING INSPECTION FOUND CORROSION ON SUPPORT FRAME FWD CARGO S500L , STRG L23 TO R23. SUPPORT FRAME FWD CARGO STA:500L STRG L23 TO R23 WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
